# SDR 96ZZZX348

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5893L
- Make and model: Gulstm AA5
- Aircraft serial: AA50093
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 4030103
- Condition: Defective
- Location: Lt Mlg
- Component: 403017502
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT ATTEMPTED TO LAND.  LEFT BRAKE WAS SOFT CAUSING AIRCRAFT TO SWERVE OFF RUNWAY AND HIT VASI BOARDS.  DAMAGE TO RIGHT WING AND AILERON.
